# SDR RRXA010031

- Difficulty date: April 8, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 90,512 hours, 22,621 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ324WAC1
- Part serial: W0091A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 4 ENGINE DURING SPOOL UP, N1 RPM INDICATOR HANGS UP BETWEEN 50 TO 70 PERCENT.  REMOVED AND REPLACED NR 4 N1 INDICATOR IAW DC-8 MM CH 77-00.  OPS CHECKS GOOD ON ENGINE RUN-UP.
